Solvin Cold Tablet 10'S
Joyra Medicals & Surgicals Coimbatore Ramanathapuram
Cough And Cold | Ipca Laboratories Ltd
0 likes





Short Description:
Solvin Cold Tablet 10'S is used for Cough And Cold. This contains Paracetamol (Acetaminophen) 500 mg,Chlorpheniramine 2 mg,Phenylephrine 10 mg
*This medicine need prescription
Combination:
Paracetamol (Acetaminophen) 500 mg,Chlorpheniramine 2 mg,Phenylephrine 10 mg
₹56.32 ₹67.85 17% off
4 Stock available
Delivered within 1hours | Delivery around 15kms
Add to cart